# SDR CA070312009

- Difficulty date: February 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,380 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 587857
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, P
- Precautionary procedure: O

## Discrepancy

(CAN) LT ALTERNATOR FAILED AT CRUISE, FAULT-FIELD POWER FUSE BLOWER.  RT ALTERNATOR FAILED/NOT ON LINE, FAULT, BAD ALTERNATOR MASTER SWITCH OR NOT ON.  RT INOP ALTERNATOR SWITCH/RELAY FAILED SO NO COCKPIT INOP LIGHT.  AC CONTINUED FLIGHT ON BATTERY POWER TO DESTINATION.  FLIGHT AT NIGHT -30C AND IFR CONDITIONS.  CONCLUSIONS/RECTIFICATIONS:  LT FIELD FUSE REPLACED. RT ALTERNATOR INOP SWITCH REPLACED. ALTERNATOR MASTER SWITCH CLEANED/TESTED.  BATTERY CHARGED AND TESTED.  AC AND ALTERNATOR SYS OPS CHECKED AND AC RETURNED TO SERVICE. (TC NR 20070312009)
